# SDR AUS20020797

- Difficulty date: May 18, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: AN8374D
- Condition: Broken
- Location: Landing Gear Ret
- Part time: 14,565 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC ELBOW FITTING ON INNER LH LANDING GEAR DOOR ACTUATORBROKEN.
